×

zbMATH — the first resource for mathematics

On two classical results of I. Schur. (English) Zbl 0263.15004

MSC:
15A15 Determinants, permanents, traces, other special matrix functions
20C30 Representations of finite symmetric groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47 – 62. · Zbl 0103.00703 · doi:10.2307/1970418 · doi.org
[2] Marvin Marcus and Henryk Minc, Inequalities for general matrix functions, Bull. Amer. Math. Soc. 70 (1964), 308 – 313. · Zbl 0122.01607
[3] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), no. 2-3, 184 – 207 (German). · JFM 46.0174.03 · doi:10.1007/BF01203611 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.